×

zbMATH — the first resource for mathematics

On the numerical approximation of quasi-Newtonian flow obeying the power law or the Carreau law. (Sur l’approximation numérique des écoulements quasi-newtoniens dont la viscosité suit la loi puissance ou la loi de Carreau.) (French. English summary) Zbl 0764.76039

MSC:
76M10 Finite element methods applied to problems in fluid mechanics
76A05 Non-Newtonian fluids
65N12 Stability and convergence of numerical methods for boundary value problems involving PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] J. BARANGER, H. EL AMRI, 1991, Estimateurs a posteriori d’erreur pour le calcul adaptatif d’écoulements quasi-newtoniens, M2AN, 25, (1), 31-48. Zbl0712.76068 MR1086839 · Zbl 0712.76068 · eudml:193620
[2] J. BARANGER, P. GEORGET, K. NAJIB, 1987, Error estimates for a mixed finite element method for a non Newtonian flow, J. Non-Newtoman Fluid Mech., 23,415-421. Zbl0619.76003 · Zbl 0619.76003 · doi:10.1016/0377-0257(87)80029-0
[3] J. BARANGER, K. NAJIB, 1990, Analyse numérique des écoulements quasi-ne wtomens dont la viscosité obéit à la loi puissance ou la loi de Carreau, Numer. Math., 58, 35-49. Zbl0702.76007 MR1069652 · Zbl 0702.76007 · doi:10.1007/BF01385609 · eudml:133486
[4] S.-S. CHOW, 1989, Finite element estimates for non linear elliptic equations of monotone type, Numer. Math., 54, 373-393. Zbl0643.65058 MR972416 · Zbl 0643.65058 · doi:10.1007/BF01396320 · eudml:133324
[5] P. G. CIARLET, 1978, The finite element method for elliptic pioblems Amsterdam : North-Holland. Zbl0383.65058 MR520174 · Zbl 0383.65058
[6] M. FORTIN, 1977, An analysis ot the convergence of mixed finite element methods, RAIRO, Analyse numérique, 11, (4), 341-354. Zbl0373.65055 MR464543 · Zbl 0373.65055 · eudml:193306
[7] V. GIRAULT, P. A. RAVIART, 1986, Finite element method for Navier-Stokes equations Theory and Algorithms, Berlin Heidelberg New York : Springer. Zbl0585.65077 MR851383 · Zbl 0585.65077
[8] R. GLOWINKI, A. MARROCO, 1975, Sur l’approximation par éléments finis d’ordre un, et la résolution, par pénalisation-dualité, d’une classe de problèmes de Dirichlet non linéaires, RAIRO, R-2, 9e année, 41-76. Zbl0368.65053 · Zbl 0368.65053 · eudml:193269
[9] T. KATO, 1976, Perturbation theory for linear operators, Berlin Heidelberg New York : Springer. Zbl0342.47009 MR407617 · Zbl 0342.47009
[10] V. P. MJASNIKOV, P. P. MOSOLOV, 1971, A proof of Korn Inequality, Sov. Math., 12, (6), 1618-1622. Zbl0248.52011 · Zbl 0248.52011
[11] D. QIANG, M. D. GUNZBURGER, 1990, Finite-element approximation of a Ladyzhenskaya model for stationary incompressible viscous flow, SIAM J. Numer. Anal., 27, (1), 1-19. Zbl0697.76046 MR1034917 · Zbl 0697.76046 · doi:10.1137/0727001
[12] V. B. TYUKHTIN, 1983, Sur la vitesse de convergence des méthodes d’approximation de la solution des problèmes variationnels unilatéraux (en russe), Vestn. Leningr. Univ., Math. Mec. Astronom., 3, 36-43. Zbl0529.49015 · Zbl 0529.49015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.